# SDR IPXA2021021065544

- Difficulty date: February 10, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 22,360 hours, 13,741 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Part number: 2216569502
- Condition: Damaged
- Location: Thurst Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300#2 ENGINE O/B TR UPPER FITTING P/N 221-6569-502 HAS DAMAGED TO LOWER SURFACE DUE TO BOOTSTRAP TOOLING.REPAIRED UPPER FITTING IAW EA 300-7832-27-A2547 FINAL, UPS EO A300-7830-79247A
